Bernstein-type theorems in hypersurfaces with constant mean curvature (vol72, pg 301, 2000)

Citation
Mp. Do Carmo et Dt. Zhou, Bernstein-type theorems in hypersurfaces with constant mean curvature (vol72, pg 301, 2000), AN AC BRASI, 73(3), 2001, pp. 333-335
Citations number
1
Language
INGLESE
art.tipo
Correction, Addition
Categorie Soggetti
Multidisciplinary
Journal title
ANAIS DA ACADEMIA BRASILEIRA DE CIENCIAS
ISSN journal
0001-3765 → ACNP
Volume
73
Issue
3
Year of publication
2001
Pages
333 - 335
Database
ISI
SICI code
0001-3765(200109)73:3<333:BTIHWC>2.0.ZU;2-A
Abstract
An erratum to Lemma 2.1 in Do Carmo and Zhou (2000) is presented.